# SDR HEEA076950

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 10,169 hours
- Engine: Allsn 250C30S
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168770
- Part serial: NA
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE - WILL NOT FIRE.  CENTER ELETRODE CAME OUT. REPLACED WITH SERVICEABLE PART.
